# SDR RAIA00311290

- Difficulty date: November 22, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 28,347 hours, 28,163 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Uplock Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT FOR LANDING RIGHT MLG CYCLED RAPIDLY UNTIL LANDING GEAR WAS EXTENDED.  MAINTENANCE DEFERRED LANDING GEAR PER MEL 32-31-3.  SUBSEQUENTLY CLEARED DMI - REPAIRED BROKEN WIRE TO RIGHT HAND MLG UPLOCK SWITCH.
